# SDR SWAA2019032130895

- Difficulty date: March 13, 2019
- Submitted: March 21, 2019
- Operation: Air carrier
- Aircraft: N567WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 32747
- Aircraft time: 56,260 hours, 27,865 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 417A5600
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FORWARD LOWER OVERWING EXIT INDICATOR LENS PLASTIC MOUNT TAB BROKEN.  R&R COVER IAW AMM.
